RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2011, том 2, номер 1, страницы 145–148 (Mi emj48)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Short communications

On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators

V. I. Burenkov, M. Otelbaev

Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, Astana, Kazakhstan

Аннотация: Conditions are established on a correct restriction of an elliptic differential operator of order $2l$ defined on a bounded domain in $\mathbb R^n$ with sufficiently smooth boundary, ensuring that its singular numbers $s_k$ are of order $k^{-\frac{2l}n}$. As an application certain estimates are obtained for the deviation upon domain perturbation of singular numbers of such correct restrictions.

Ключевые слова и фразы: correct restrictions, leading and non-leading operators, estimates and asymptotics for singular numbers.

Полный текст: PDF файл (273 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35P15, 35J40
Поступила в редакцию: 24.02.2011
Язык публикации: английский

Образец цитирования: V. I. Burenkov, M. Otelbaev, “On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators”, Eurasian Math. J., 2:1 (2011), 145–148

Цитирование в формате AMSBIB
\RBibitem{BurOte11}
\by V.~I.~Burenkov, M.~Otelbaev
\paper On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 1
\pages 145--148
\mathnet{http://mi.mathnet.ru/emj48}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910827}
\zmath{https://zbmath.org/?q=an:1247.47017}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj48
  • http://mi.mathnet.ru/rus/emj/v2/i1/p145

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. I. Burenkov, M. Otelbaev, “Comparison of the singular numbers of correct restrictions of elliptic differential operators”, Тр. ММО, 75, № 2, МЦНМО, М., 2014, 139–157  mathnet  elib; Trans. Moscow Math. Soc., 75 (2014), 115–131  crossref
    2. Koshanov B.D., “on the Solvability of Boundary Value Problems For the Nonhomogeneous Polyharmonic Equation in a Ball”, International Conference on Analysis and Applied Mathematics (ICAAM 2014), AIP Conference Proceedings, 1611, eds. Ashyralyev A., Malkowsky E., Amer Inst Physics, 2014, 119–126  crossref  mathscinet  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:569
    Полный текст:367
    Литература:286

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019